Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Boundary layers in approximate solutions


Author: K. T. Joseph
Journal: Trans. Amer. Math. Soc. 314 (1989), 709-726
MSC: Primary 35L40; Secondary 35B25, 35C20, 35K10
MathSciNet review: 929660
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the development of boundary layers in parabolic approximate solutions of the initial boundary value problem for linear strictly hyperbolic systems of equations in one space variable. We also analyse the boundary layer behaviour.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L40, 35B25, 35C20, 35K10

Retrieve articles in all journals with MSC: 35L40, 35B25, 35C20, 35K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0929660-3
Article copyright: © Copyright 1989 American Mathematical Society